MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number S-45-100-120-P6
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints.Based on the information provided, a definitive cause for the tip detachment could not be determined.It may be possible that the tip was not retracted and locked in place prior to removal causing interaction with the stent or anatomy resulting in separation; however, this could not be confirmed.The additional treatment to snare the detached tip was related to case circumstances.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that this was a percutaneous interventional procedure to treat the distal superficial femoral artery (sfa).The 4.5x100 mm supera stent was implanted and the delivery system was removed from the patient without incident.When a post-dilatation balloon was unable to advance down a guide wire, a fluoroscopy image showed that the tip of the supera delivery system had detached and was in the distal sfa.The separated tip was removed with a snare.There were no adverse patient effects and no clinically significant delay in the procedure.There was no additional information provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10960640
Report Number2024168-2020-10219
Device Sequence Number10908488
Product Code NIP
UDI-Device Identifier08717648225987
UDI-Public08717648225987
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberS-45-100-120-P6
Device Catalogue NumberS-45-100-120-P6
Device Lot Number9040461
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/13/2020
Initial Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;